Coverart for item
The Resource Nonlinear stability of shock waves for viscous conservation laws, Tai-Ping Liu

Nonlinear stability of shock waves for viscous conservation laws, Tai-Ping Liu

Label
Nonlinear stability of shock waves for viscous conservation laws
Title
Nonlinear stability of shock waves for viscous conservation laws
Statement of responsibility
Tai-Ping Liu
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1945-
http://library.link/vocab/creatorName
Liu, Tai-Ping
Index
no index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Memoirs of the American Mathematical Society,
Series volume
no. 328
http://library.link/vocab/subjectName
  • Viscous flow
  • Conservation laws (Physics)
  • Shock waves
  • Stability
Label
Nonlinear stability of shock waves for viscous conservation laws, Tai-Ping Liu
Instantiates
Publication
Bibliography note
Bibliography: page 108
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
12079212
Dimensions
24 cm
Extent
v, 108 pages
Isbn
9780821823293
Lccn
85009153
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)728254
Label
Nonlinear stability of shock waves for viscous conservation laws, Tai-Ping Liu
Publication
Bibliography note
Bibliography: page 108
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
12079212
Dimensions
24 cm
Extent
v, 108 pages
Isbn
9780821823293
Lccn
85009153
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)728254

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...